# SDR 2003F00158

- Difficulty date: November 26, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Nr 2 Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON NR 1 BLADE OF NR 2 ENGNE PROP ASSEMBLY.  REMOVED NR 1 BLADE OF NR 2 ENGINE PROP ASSEMBLY IAW HAMILTON SUNDSTRAND MM 61-10-00, PATE 307-311 PARA 5A.  INSTALLED NEW PROP BLADE IAW HAMILTON SUNSTRAND MM 61-10-00, PAGE 705-714 PAR, G/H.  GROUND RUN-UP CHECK GOOD.  (M)
